# SDR CALA2024020500313

- Difficulty date: January 30, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 126,187 hours, 19,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143T501931
- Condition: Corroded
- Location: Sta522-544
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC FLOOR SUPPORT @ F.S 522-544 RBL 24.75 IS CORRODED AND SPLIT. REMOVED AND REPLACED FLC FLOOR SUPPORT AT STA 522-544 RBL 24.75 IAW B767 SRM 51-40-02 PARA 7
